AMS eContent Search Results
Matches for: msc=(16P20) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] V. V. Bavula. Orders in Artinian rings, Goldie's Theorem and the largest left quotient ring of a ring. Contemporary Mathematics 673 (2016) 1-24.
Book volume table of contents   
View Article: PDF

[2] Yasser Ibrahim and Mohamed Yousif. Rad-Projective $\delta$-Covers. Contemporary Mathematics 634 (2015) 175-188.
Book volume table of contents   
View Article: PDF

[3] M. Behboodi, A. Ghorbani, A. Moradzadeh-Dehkordi and S. H. Shojaee. On left K\"othe rings and a generalization of a K\"othe-Cohen-Kaplansky theorem. Proc. Amer. Math. Soc. 142 (2014) 2625-2631.
Abstract, references, and article information   
View Article: PDF

[4] Jianlong Chen, Wenxi Li and Liang Shen. QF Rings Characterized by Injectivities: A Survey. Contemporary Mathematics 609 (2014) 45-68.
Book volume table of contents   
View Article: PDF

[5] Fang Li and Zongzhu Lin. Approach to Artinian algebras via natural quivers. Trans. Amer. Math. Soc. 364 (2012) 1395-1411. MR 2869180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Noyan Er. Rings whose modules are direct sums of extending modules. Proc. Amer. Math. Soc. 137 (2009) 2265-2271. MR 2495259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ángel del Río and Juan Jacobo Simón. Finiteness conditions and infinite matrix rings. Proc. Amer. Math. Soc. 134 (2006) 1257-1263. MR 2199167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. S. Passman. Filtrations in semisimple rings. Trans. Amer. Math. Soc. 357 (2005) 5051-5066. MR 2165397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Surjeet Singh. Artinian right serial rings. Proc. Amer. Math. Soc. 125 (1997) 2239-2240. MR 1377006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bangming Deng. On contravariant finiteness of subcategories of modules of projective dimension $\le I$ . Proc. Amer. Math. Soc. 124 (1996) 1673-1677. MR 1340382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alberto Facchini, Dolors Herbera, Lawrence S. Levy and Peter Vámos. Krull-Schmidt fails for Artinian modules . Proc. Amer. Math. Soc. 123 (1995) 3587-3592. MR 1277109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. K. Nicholson and M. F. Yousif. On quasi-continuous rings . Proc. Amer. Math. Soc. 120 (1994) 1049-1051. MR 1211586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. L. Wangneo. The structure of some right Noetherian rings with Krull dimension one . Proc. Amer. Math. Soc. 118 (1993) 677-680. MR 1127145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carl Faith. Addendum to: ``Finitely embedded commutative rings'' [Proc.\ Amer.\ Math.\ Soc. {\bf 112} (1991), no.\ 3, 657--659; MR1057942 (91j:13012)] . Proc. Amer. Math. Soc. 118 (1993) MR 1152980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Barbara L. Osofsky. Chain conditions on essential submodules . Proc. Amer. Math. Soc. 114 (1992) 11-19. MR 1059630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. A. de la Peña and D. Simson. Prinjective modules, reflection functors, quadratic forms, and Auslander-Reiten sequences . Trans. Amer. Math. Soc. 329 (1992) 733-753. MR 1025753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mitsuo Hoshino. Algebras of finite self-injective dimension . Proc. Amer. Math. Soc. 112 (1991) 619-622. MR 1047011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carl Faith. Finitely embedded commutative rings . Proc. Amer. Math. Soc. 112 (1991) 657-659. MR 1057942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. O. Smalø. Functorial finite subcategories over triangular matrix rings . Proc. Amer. Math. Soc. 111 (1991) 651-656. MR 1028295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kiyoshi Igusa and Dan Zacharia. Syzygy pairs in a monomial algebra . Proc. Amer. Math. Soc. 108 (1990) 601-604. MR 1031675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1

American Mathematical Society